# SDR CA980406005

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010389
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND NR 2 HYDRAULIC SEQUENCE VALVE LINE LEAKING.
